Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

antithesis

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About antithesis

  • Rank
    Junior Member

Profile Information

  • Location
    Edmonton, AB
  1. That's weird. I've never heard of a treatment like that. I'd definitely talk to the derm again, or get a second opinion elsewhere if you are concerned.
  2. Not that I know of, I think he's just a general practitioner.
  3. It probably depends on where you are; I'm in Canada, and didn't even go to my family doctor (who is in another city). I just went to the University's health centre and saw a Doctor there.
  4. This may be incorrect, but I believe the actual cause of initial breakouts on Accutane is that your body reacts to the medicine by producing more oils at the beginning. If this is true, then it would explain the increased oiliness you've been experiencing.
  5. If your doctor gave you that dosage, it would be reasonable to assume that it is proper.
  6. Thats what my packages and the product information say. You should seriously consider either reading the information that comes with the pills or reading it more closely.
  7. I love how people think that other people must be held accountable when their decisions turn out poorly. You knew there was a risk of taking Accutane - however SMALL - yes - small - it may be. All of the information you need to make a decision about this drug is presented in the product information and in your Doctor. To the person that said that lawsuits are settled to prevent people from knowing "the truth", thats a ridiculous thing to say. At its very base level, lawsuits are settled
  8. You'll find your entire body becomes, for a lack of a better term, more brittle while on Accutane. Mine has at least. I'm not talking broken bones from walking or anything, but I have noticed slight joint pain as has been mentioned at other points in this thread, and that any burns or cuts I get (I get a LOT on my hands) take significantly longer to heal. Hope that helped at least a little.
  9. Your skin does become hyper-sensitive to UV rays during Accutane treatment ... you may very well be sunburned. I've not noticed too much redness in the face, but everyone reacts differently - my darned lucky little brother reported absolutely nothing but "a little dry skin around his mouth".
  10. You can't judge the entire "Accutane Experience" on 12 days of treatment. 12 days is, at most, 10% of an Accutane treatment. I started with what my Doctor described as "moderate to mild" acne and am STILL seeing areas that could improve in my skin and I am more than halfway through my treatment. It takes time - and it'll work - but in the meantime, just leave your face alone aside from washing it with mild soaps. That means NO PICKING OR POPPING. Seriously. I've seen people complain o
  11. While I understand the reassurances of some guy you have no idea from the next are not going to help all that much, I'm just going to say that the likelyhood of depression, let alone suicide attempts while on Accutane is very low. Just monitor yourself - force yourself to be active - eat well - exercise - and you'll do just fine. My family has a history of medical depression, and I'm doing fine. I'm feeling well mentally and emotionally ... just getting tired of dry, itchy skin! Good luc
  12. I believe that they just put the "Ro" infront of the "Accutane" in Europe, though I'm not 100% sure.
×